# SDR GLBA20100625A

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 41,764 hours, 45,388 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 12041126001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CLIMBOUT THE PILOTS REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT WITH THE GEAR HANDLE IN THE UP POSITION. THE GEAR INDICATION HAD SHOWN SIX GREEN LIGHTS AND 5 RED LIGHTS. MAINTENANCE REMOVED AND REPLACED THE LEFT HAND GEAR  "A" SYSTEM PROXIMITY SENSOR I.A.W. EMB 120 MM 32-61-01 STEPS D,E,F,-3. THE OPERATIONAL CHECK WAS GOOD.
